On asymptotic properties of solutions of a second order linear differential equation

Miloš Zlámal

Czechoslovak Mathematical Journal (1956)

  • Volume: 06, Issue: 1, page 75-93
  • ISSN: 0011-4642

How to cite

top

Zlámal, Miloš. "Über asymptotische Eigenschaften der Lösungen der linearen Differentialgleichung zweiter Ordnung." Czechoslovak Mathematical Journal 06.1 (1956): 75-93. <http://eudml.org/doc/11821>.

@article{Zlámal1956,
author = {Zlámal, Miloš},
journal = {Czechoslovak Mathematical Journal},
keywords = {Ordinary differential equations},
language = {ger},
number = {1},
pages = {75-93},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Über asymptotische Eigenschaften der Lösungen der linearen Differentialgleichung zweiter Ordnung},
url = {http://eudml.org/doc/11821},
volume = {06},
year = {1956},
}

TY - JOUR
AU - Zlámal, Miloš
TI - Über asymptotische Eigenschaften der Lösungen der linearen Differentialgleichung zweiter Ordnung
JO - Czechoslovak Mathematical Journal
PY - 1956
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 06
IS - 1
SP - 75
EP - 93
LA - ger
KW - Ordinary differential equations
UR - http://eudml.org/doc/11821
ER -

References

top
  1. R. Bellman, Теория устойчивости решений дифференциальных уравнений, Моskva 1954 (russische Übersetzung des Buches Stability Theory of Differential Equations). (1954) Zbl0995.90501MR0075365
  2. G. Sansone, Equazioni differenziali nel саmро reale, Bologna 1948, 2. Aufl. (1948) 
  3. H. Milloux, Sur l’équation différentielle x " + A ( t ) x = 0 , Prace Mat. Fiz. 41 (1934), 39-54. (1934) 
  4. A. Wiman, Über die reellen Lösungen der linearen Differentialgleichungen zweiter Ordnung, Arkiv för Mat., och Fys., 12 (1917). (1917) 
  5. M. Biernacki, Sur l’équation différentielle x " + A ( t ) x = 0 , Prace Mat. Fiz. 40 (1933), 163-171. (1933) 
  6. G. Ascoli, Sul comportamento asintotico degli integrali delle equazioni differenziali lineari di 2° ordine, (Atti della R. Accad. Naz. dei Lincei, Rendiconti, Ser. 6, vol. XXII (1935), S. 234-243, namentlich 240-241). (1935) 
  7. M. Matell, Asymptotische Eigenschaften gewisser linearer Differentialgleichungen, Uppsala 1924, Appelbergs Boktrykeri Aktiebolag. (1924) 
  8. E. Каmkе, Differentialgleichungen, Lösungsmethoden und Lösungen I, 4. Aufl., Leipzig 1951. (1951) 

Citations in EuDML Documents

top
  1. Miloš Ráb, Asymptotische Eigenschaften der Lösungen der Differentialgleichung y ' ' + A ( x ) y = 0
  2. Miloš Ráb, Über lineare Perturbationen eines Systems von linearen Differentialgleichungen
  3. Zdeněk Hustý, Asymptotické vlastnosti integrálů homogenní lineární diferenciální rovnice čtvrtého řádu
  4. Jaroslav Kurzweil, Sur l’équation x ¨ + f ( t ) x = 0
  5. Jan Mařík, Miloš Ráb, Asymptotische Eigenschaften von Lösungen der Differentialgleichung y ' ' = A ( x ) · y im nichtoszillatorischen Fall
  6. Vladimír Doležal, Asymptotické vzorce pro řešení diferenciální rovnice y ' ' + f ( t ) y = 0

NotesEmbed ?

top

You must be logged in to post comments.